# SDR HEEA0010483

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2758N
- Make and model: Bell 206L-1
- Aircraft serial: 45267
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23034600
- Condition: Cracked
- Location: Nr 2
- Component: 23033185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO HIGH T.O.T.  UPON INSPECTION OF TURBINE PARTS NOTED:  CRACKED BEYOND SERVICEABLE LIMITS ON #2 NOZZLE FWD INNER BAND, AFT INNER BAND WELDMENT SEPARATING AND CRACK VANES. INSTALLED A NEW #2 NOZZLE.
